# SDR SWAA2022020165018

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 15,230 hours, 7,150 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 113A93101
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING # 3 CANUE FWD FAIRING IS CRACKED ; LH WING # 3 CANE FWD FAIRING IS CRACKED / [01] REMOVED AND REPLACED L/H WING # 3 FLAP SUPPORT FAIRING IAW AMM 27-51-18
